# SDR UALA2013040402228

- Difficulty date: April 4, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 58,641 hours, 16,404 cycles
- Engine: Pwa PW2037
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB HAS A CREASE 10 FT INBD OF OTBD EDGE 1 FT LONG .5 DEEP,STARTS AT LEADING EDGE AND GOES AFT.  ACP'D HFEC OF CREASED AREA IAW NDTM 51-10-08 PART 6.  NO CRACKS INDICATED.
